# SDR ASAA2015071812871

- Difficulty date: July 18, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 65C378721
- Condition: Gouged
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY FWD FRAME INTERNAL ATTACH BRACKET GOUGED, STREAMER ATTACHED,  STR 24R.  ACFT GROUNDED.  R & R FWD CARGO DOORWAY, FW FRAME BACKUP FITTING IAW SRM 51-10-02, PARA 8 AND 51-40-02 AND BAC DWG 65-20722, REV B, REMOVED DOT N258 .
